Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902620
Langrock, Roland, Borchers, David L., and Skaug, Hans J. 2013. “Markov-modulated nonhomogeneous Poisson processes for modeling detections in surveys of marine mammal abundance”. Journal of the American Statistical Association 108 (503): 840-851.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630949
Krivobokova, Tatyana, and Kauermann, Göran. 2007. “A note on penalized spline smoothing with correlated errors”. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION 102 (480): 1328-1337.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593664
Opsomer, Jean D., Breidt, F. Jay, Moisen, Gretchen G., and Kauermann, Göran. 2007. “Model-assisted estimation of forest resources with generalized additive models”. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION 102 (478): 400-409.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0162-1459

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung